MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1258/td.2010.090250

Медицинская библиотека · Tropical doctor · 2010

Ocular complications of Stevens-Johnson syndrome and toxic epidermal necrolysis.

Ukponmwan Catherine U, Njinaka Itiyafe, Ehimiyen Efe T

Клинический случайСтатьяПеревод в очереди

Аннотация

The causative factors and ocular complications of Stevens-Johnson syndrome and toxic epidermal necrolysis are reported here. Six out of seven patients developed the syndrome secondary to ingestion of sulphadoxine/pyrimethamine while one developed it as a complication of HAART (highly active antiretroviral therapy). The ocular complications were ankyloblepharon, symblepharon, chronic conjunctivitis, corneal vascularization and conjunctivalization, and blindness. One patient died. A shift to the WHO-recommened artemisin-based combination therapy for the treatment of malaria is advised. Early referral to the ophthalmologist will help to reduce the complications.

Для цитирования: Ukponmwan Catherine U, Njinaka Itiyafe, Ehimiyen Efe T. Ocular complications of Stevens-Johnson syndrome and toxic epidermal necrolysis.. Tropical doctor. 2010. DOI: 10.1258/td.2010.090250.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.